Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 121, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 7, 2014, 6:46 PM EDT for Butler County, Warren County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2014, 6:46 PM EDT (22:46 UTC)
- Expired
- Jul 7, 2014, 7:13 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 4:22 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 7, 4:22 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 422 PM EDT MON JUL 7 2014 .SYNOPSIS... A FRONTAL BOUNDARY DROPPING SOUTHEAST FROM THE GREAT LAKES WILL BRING SHOWERS AND THUNDERSTORMS TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS FORECAST FOR TUESDAY WHEN A POTENT SHORT WAVE WILL INTERACT WITH A VERY MOIST AIRMASS ALONG THE SLOW MOVING BOUNDARY. DRIER WEATHER IS ANTICIPATED BY THURSDAY AS HIGH PRESSURE MAKES ITS WAY ACROSS THE OHIO VALLEY ON A NORTHWEST UPPER FLOW. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... FRONT IS ENTERING NORTHWEST OHIO. DEW POINTS AHEAD OF THE FRONT ARE INCREASING INTO THE LOW 70S...ALLOWING AMPLE INSTABILITY DURING DAYTIME HEATING. LIFT INDUCED BY FRONTAL CONVERGENCE IN THE UNSTABLE AIRMASS IS RESULTING IN THUNDERSTORM DEVELOPMENT AHEAD OF THE FRONT AS SUGGESTED BY MODELS OVER THE LAST FEW DAYS. WITH THUNDERSTORMS BECOMING WIDESPREAD...HAVE OPTED TO GO WITH CATEGORICAL POPS ROUGHLY ALONG AND SOUTH OF I-71. LOCATIONS OUTSIDE OF THIS BAND MAY STILL SEE SCATTERED THUNDERSTORM FORMATION. THE BAND OF THUNDERSTORMS WILL SAG GRADUALLY SOUTHEAST THIS EVENING...WHILE THUNDERSTORMS EVENTUALLY DIMINISH IN COVERAGE AFTER LOSS OF DAYTIME HEATING. THERE MAY BE A FEW SEVERE THUNDERSTORMS IN AN ENVIRONMENT CONTAINING RATHER STRONG WINDS ALOFT...AND DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT. ELEVATED DEW POINTS WILL KEEP OVERNIGHT LOWS UP AROUND 70. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... A POTENT WAVE OF LOW PRESSURE FORMING ALONG THE TAIL OF THE FRONT WILL TRAVEL TO OHIO EARLY TUESDAY. THIS WAVE WILL CARRY A LARGE SWATH OF MOISTURE AND LIFT INTO AN ALREADY VERY MOIST AND UNSETTLED WEATHER REGIME. CATEGORICAL POPS ARE WARRANTED FOR THIS SCENARIO WHICH HAS BEEN DEPICTED BY MODELS IN SIMILAR FASHION FOR SEVERAL DAYS. SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...AIDED BY STRONGER WIND FIELDS FEATURING A 45 KNOT 850 MB JET. HIGH TEMPERATURES IN THE LOW TO MID 80S WILL BE LIMITED BY CLOUDS AND PRECIP. A DIMINISHING TREND TO THE CONVECTION COULD OCCUR FROM TUESDAY AFTERNOON TO TUESDAY NIGHT AS THE FRONT...WAVE OF LOW PRESSURE...AND ASSOCIATED FORCING MOVE EAST. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... NUMERICAL MODELS GENERALLY SIMILAR WITH LONG WAVE TROF SETTLING INTO THE GREAT LAKES/OH VALLEY AT MID WEEK. INITIAL SFC COLD FRONT TO PUSH SOUTH OF THE OHIO RIVER EARLY WEDNESDAY WITH SECONDARY FRONT DROPPING SOUTH INTO ILN/S FA IN THE AFTN. WILL CONTINUE HIGH CHANCE POPS MAINLY EARLY SOUTH AND ONLY A SLIGHT CHC OF A SHOWER IN AFTN WITH SECONDARY FRONT NORTH. IN POST FRONTAL ENVIRONMENT EXPECT SLIGHTLY BELOW NORMAL TEMPERATURES WEDNESDAY. MID/UPR LEVEL FLOW TO BECOME NORTHWESTERLY WITH SFC HIGH PRESSURE BUILDING INTO THE REGION ON THURSDAY. THERE IS SOME SLIGHT INDICATION THAT UNDER INFLUENCE OF MEAN TROF AND EMBEDDED WEAK S/W...THERE COULD BE A FEW ISOLD POST FRONTAL SHOWERS THURSDAY AFTN...MAINLY ACRS THE NORTH AND EAST...BUT HAVE KEPT FCST DRY AT THIS TIME DUE TO LOW PROBABILITY AND OVERALL DRIER MODEL SOLN TRENDS. SLIGHTLY BELOW NORMAL TEMPERATURES TO CONTINUE THURSDAY. THE HIGH IS EXPECTED TO MOVE EAST OF THE AREA BY FRIDAY WHILE MID LEVEL FLOW BECOMES MORE WESTERLY AS MINOR MID LEVEL RIDGING BUILDS IN. THIS WILL ALLOW TEMPERATURES TO WARM TO NEAR NORMAL FRIDAY AND AND SATURDAY. MOISTURE WILL INCREASE WITH A RETURN SOUTHERLY FLOW WITH THE ECMWF SOLN DEVELOPING NEXT CHANCE FOR PRECIPITATION SAT AFTN DUE TO AN EMBEDDED DISTURBANCE. GFS SOLN IS ABOUT A DAY SLOWER WITH PCPN ARRIVING SUNDAY AFTN. WILL CONTINUE TO FOLLOW FASTER MORE CONSISTENT ECMWF. BEST CHANCE LOOKS TO BE ACROSS WEST CENTRAL OHIO. WILL SPREAD CHANCE POPS ACRS ENTIRE FA SAT NIGHT AND SUNDAY WITH WARM FRONT PIVOTING THRU FA. ASSOCIATED COLD FRONT TO DROP IN FROM NW RESULTING IN CONTINUED CHANCE NEXT MONDAY. EXPECT TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL SUNDAY AND THEN A LTL BELOW NORMAL NEXT MONDAY WITH PCPN AND FROPA. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP JUST NORTH OF THE COLUMBUS AND DAYTON TAF SITES. OVER THE NEXT SEVERAL HOURS...THE THREAT OF STORMS WILL GRADUALLY SHIFT SOUTHWARD WITH TIME...REQUIRING A POSSIBILITY OF THUNDER TO BE INCLUDED IN THE TAFS FOR A FEW HOURS. THESE STORMS MAY BRING MVFR OR BRIEF IFR CONDITIONS...AND GUSTY WINDS WILL ALSO BE POSSIBLE. THE GREATEST CHANCES FOR PRECIPITATION ARE GENERALLY EXPECTED TO BE ENDING BY EVENING...BUT THERE WILL BE A CHANCE FOR ISOLATED DEVELOPMENT THROUGH THE OVERNIGHT HOURS. ATTENTION WILL TURN TO ANOTHER COMPLEX OF STORMS THAT IS FORECAST TO MOVE INTO THE AREA EARLY WEDNESDAY MORNING FROM THE WEST. ALTHOUGH THESE STORMS ARE EXPECTED TO BE WEAKENING AS THEY APPROACH...THEY MAY STILL AFFECT THE TAF SITES. ALSO ON WEDNESDAY MORNING...LOW LEVEL MOISTURE WILL BE INCREASING ENOUGH THAT MVFR CEILINGS ARE EXPECTED TO DEVELOP. WINDS WILL AGAIN BECOME GUSTY LATE ON WEDNESDAY MORNING AND INTO THE AFTERNOON HOURS. LATE IN THE DAY...A FRONT WILL BE PASSING THROUGH THE AREA. THIS WILL BRING A WIND SHIFT WITH GUSTS THAT MAY APPROACH 30 KNOTS...AND ANOTHER CHANCE OF STORMS (MAINLY FOR THE CINCINNATI TAF SITES). OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH TUESDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HATZOS
Hazardous weather outlook, Jul 7, 4:46 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 446 PM EDT MON JUL 7 2014 INZ073>075-080-KYZ089>100-OHZ045-046-054>056-062>065-070>074-077>082- 088-082100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH- DELAWARE-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST INTO THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIDESPREAD THUNDERSTORMS OCCURRING ALONG A SLOW MOVING COLD FRONT MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. TRAINING AND SLOW MOVING THUNDERSTORMS MAY LEAD TO EXCESSIVE RAINFALL AND LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ050-058-059-066-OHZ026-034-035-042>044-051>053-060-061-082100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY- 446 PM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION EARLY TONIGHT. THIS FRONT WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIRMASS TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. IN ADDITION...A WAVE OF LOW PRESSURE IS FORECAST TO BRING ANOTHER PERIOD OF THUNDERSTORMS LATE TONIGHT. ATMOSPHERIC CONDITIONS MAY BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS FROM THESE STORMS WOULD LIKELY BE DAMAGING WINDS AND LARGE HAIL. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 7, 5:44 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 544 PM EDT MON JUL 7 2014 OHZ061-062-072215- GREENE OH-MONTGOMERY OH- 544 PM EDT MON JUL 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY AND WESTERN GREENE COUNTIES THROUGH 615 PM EDT... AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DOWNTOWN DAYTON...MOVING EAST AT 30 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... PEA SIZE HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DOWNTOWN DAYTON...HUBER HEIGHTS...KETTERING...WRIGHT-PATTERSON AFB...BEAVERCREEK... FAIRBORN...YELLOW SPRINGS AND XENIA. ALSO...NORTHRIDGE...MORAINE...OAKWOOD...WOODBOURNE-HYDE PARK... RIVERSIDE...OVERLOOK-PAGE MANOR...CENTERVILLE...BELLBROOK...GREENE COUNTY AIRPORT AND TREBEIN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3990 8428 3981 8385 3957 8399 3973 8439
Special weather statement, Jul 7, 5:45 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 545 PM EDT MON JUL 7 2014 OHZ045-046-054-055-072215- DELAWARE OH-FRANKLIN OH-MADISON OH-UNION OH- 545 PM EDT MON JUL 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION... NORTHEASTERN MADISON...NORTHWESTERN FRANKLIN AND SOUTHERN DELAWARE COUNTIES THROUGH 615 PM EDT... AT 544 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLAIN CITY...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLAIN CITY...DUBLIN... HILLIARD...POWELL...UPPER ARLINGTON...WORTHINGTON...OHIO STATE UNIVERSITY...POLARIS AND WESTERVILLE. ALSO...WATKINS...AMITY...BELLEPOINT...SHAWNEE HILLS...COLUMBUS ZOO... MARBLE CLIFF...LEWIS CENTER...RIVERLEA...GRANDVIEW HEIGHTS AND CLINTONVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4024 8285 3996 8296 4002 8347 4027 8334
Special weather statement, Jul 7, 5:54 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT MON JUL 7 2014
INZ059-OHZ060-061-070-072230-
UNION IN-BUTLER OH-MONTGOMERY OH-PREBLE OH-
554 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE...SOUTHWESTERN
MONTGOMERY...NORTHEASTERN BUTLER AND NORTHEASTERN UNION COUNTIES
THROUGH 630 PM EDT...
AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
VALLEY...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND CAMDEN.
ALSO...LAKE LAKENGREN...MUTTONVILLE...OKLAHOMA...WHEATVILLE...WEST
ALEXANDRIA...WEST ELKTON...GRATIS...FARMERSVILLE...NEW LEBANON AND
POAST TOWN HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3972 8485 3973 8481 3981 8481 3976 8431
3953 8438 3965 8487Local storm report, Jul 7, 6:00 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HEAVY RAIN 3 NNW DOWNTOWN DAYTON 39.81N 84.22W
07/07/2014 M1.20 INCH MONTGOMERY OH PUBLIC
&&
KURZLocal storm report, Jul 7, 6:22 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
622 PM EDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 1 ENE GAHANNA 40.03N 82.86W
07/07/2014 FRANKLIN OH TRAINED SPOTTER
ONE LARGE BRANCH DOWN ON THEORI AVE NEAR CLARK STATE RD.
&&
KURZSpecial weather statement, Jul 7, 6:43 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT MON JUL 7 2014
INZ074-075-080-KYZ090>092-095-072315-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-GALLATIN KY-
GRANT KY-
643 PM EDT MON JUL 7 2014
...A STRONG THUNDERSTORM WILL AFFECT EXTREME NORTHERN GRANT...
NORTHEASTERN GALLATIN...BOONE...KENTON...SOUTHERN DEARBORN...OHIO AND
SWITZERLAND COUNTIES THROUGH 715 PM EDT...
AT 643 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PATE...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...RISING SUN...
UNION...FLORENCE...WALTON...ERLANGER AND INDEPENDENCE.
ALSO...NORTH LANDING...RABBIT HASH...BELLEVIEW...PATRIOT...EGYPT
BOTTOM...STEELE BOTTOM...WATERLOO...BIG BONE LICK...HUEYS CORNERS AND
RYLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3900 8506 3904 8452 3879 8451 3878 8453
3878 8507The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:56 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Jul 7, 3:16 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Jul 7, 3:26 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 7, 3:42 PM EDT | Special Weather Statement | ILN | Champaign | 33 min |
| Jul 7, 4:06 PM EDT | Special Weather Statement | ILN | Madison | 24 min |
| Jul 7, 4:17 PM EDT | Special Weather Statement | ILN | Preble | 28 min |
| Jul 7, 5:18 PM EDT | Special Weather Statement | ILN | Clark | 27 min |
| Jul 7, 5:44 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | ILN | Franklin | 30 min |
| Jul 7, 5:54 PM EDT | Special Weather Statement | ILN | Preble | 36 min |
| Jul 7, 6:03 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 42 min |
| Jul 7, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison, Montgomery | 51 min |
| Jul 7, 6:39 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 41 min |
| Jul 7, 6:40 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 2 hr |
| Jul 7, 6:51 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Pickaway, Ross | 39 min |
| Jul 7, 7:04 PM EDT | Areal Flood Advisory | ILN | Clinton, Greene, Montgomery, Warren | 116 min |
| Jul 7, 7:25 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 35 min |
| Jul 7, 7:32 PM EDT | Areal Flood Advisory | ILN | Fayette, Pickaway, Ross | 118 min |
| Jul 7, 7:34 PM EDT | Special Weather Statement | ILN | Fayette | 26 min |
| Jul 7, 7:49 PM EDT | Special Weather Statement | ILN | Highland | 26 min |
| Jul 7, 7:57 PM EDT | Special Weather Statement | ILN | Clinton, Warren | 33 min |
| Jul 7, 6:43 PM EDT | Special Weather Statement | ILN | Boone, Kenton | 32 min |
| Jul 7, 7:18 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin | 117 min |
| Jul 7, 7:37 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Kenton | 23 min |
| Jul 7, 7:47 PM EDT | Flash Flood Warning | ILN | Carroll, Gallatin | 3 hr |
| Jul 7, 2:33 PM EDT | Special Weather Statement | ILN | Wayne | 27 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.